×

Minimal compatible tolerances on lattices. (English) Zbl 0379.06002


MSC:

06B05 Structure theory of lattices
06D05 Structure and representation theory of distributive lattices
03E20 Other classical set theory (including functions, relations, and set algebra)
08A05 Structure theory of algebraic structures
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] G. Grätzer, E. T. Schmidt: Ideals and congruence relations in lattices. Acta Math. Acad. Sci. Hung. 9 (1958), 137-175. · Zbl 0085.02002 · doi:10.1007/BF02023870
[2] B. Zelinka: Tolerance graphs. Comment. Math. Univ. Carol. 9 (1968), 121 - 131. · Zbl 0155.51206
[3] B. Zelinka: Tolerance in algebraic structures. Czech. Math. J. 20 (1970), 179-183. · Zbl 0197.01002
[4] B. Zelinka: Tolerance in algebraic structures II. Czech. Math. J. 25 (1975), 175 - 178. · Zbl 0316.08001
[5] I. Chajda, B. Zelinka: Tolerance relations on lattices. Čas. pěstov. mat. 99 (1974), 394-399. · Zbl 0297.06001
[6] I. Chajda, B. Zelinka: Lattices of tolerances. Čas. pěst. mat. 102 (1911), 10 - 24. · Zbl 0354.08011
[7] M. A. Arbib: Tolerance automata. Kybernetika 3 (1967), 223 - 233. · Zbl 0153.01201
[8] I. Chajda, B. Zelinka: Weakly associative lattices and tolerance relations. Czech. Math. J. 26 (1976), 259-269. · Zbl 0332.06002
[9] I. Chajda J. Niederle, B. Zelinka: On existence conditions for compatible tolerances. Czech. Math. J. 26 (1976), 304-311. · Zbl 0333.08006
[10] G. Szász: Introduction to lattice theory. Akadémiai Kiadó Budapest 1963.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.